A maximal inequality for martingale local times
Séminaire de probabilités de Strasbourg, Tome 21 (1987), pp. 221-229.
@article{SPS_1987__21__221_0,
     author = {Jacka, Saul D.},
     title = {A maximal inequality for martingale local times},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {221--229},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     zbl = {0626.60038},
     mrnumber = {941986},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1987__21__221_0/}
}
TY  - JOUR
AU  - Jacka, Saul D.
TI  - A maximal inequality for martingale local times
JO  - Séminaire de probabilités de Strasbourg
PY  - 1987
DA  - 1987///
SP  - 221
EP  - 229
VL  - 21
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1987__21__221_0/
UR  - https://zbmath.org/?q=an%3A0626.60038
UR  - https://www.ams.org/mathscinet-getitem?mr=941986
LA  - en
ID  - SPS_1987__21__221_0
ER  - 
Jacka, Saul D. A maximal inequality for martingale local times. Séminaire de probabilités de Strasbourg, Tome 21 (1987), pp. 221-229. http://www.numdam.org/item/SPS_1987__21__221_0/

[1] Azéma, J. and Yor M., En guise d'introduction. Temps Iocaux Astérisque 52-53, 3-16 (1978). | MR 509476

[2] Barlow, M.T. and Yor M., Semimartingale Inequalities via the Garsia-Rodemich-Rumsey Lemma. J. Funct. Anal., 49, 198-229 (1982). | MR 680660 | Zbl 0505.60054

[3] Jacka, S.D. A Local Time Inequality for Martingales. Sém. Probab. XVII, Lecture Notes in Maths 986. Berlin-Heidelberg-New York:Springer (1983). | Numdam | MR 770401 | Zbl 0524.60052

[4] Yor M., Rappels et préliminaries généraux. Temps Locaux Astérisque 52-53, 17-22 (1978). | MR 509476

[5] Yor M., Sur la continuité des temps locaux associés à certaines semimartingales. Ibid. 23-36.